About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 371868, 9 pages
http://dx.doi.org/10.1155/2013/371868
Research Article

Low-Dosed X-Ray Computed Tomography Imaging by Regularized Fully Spatial Fractional-Order Perona-Malik Diffusion

School of Computer Science, Sichuan Normal University, Chengdu, Sichuan 610101, China

Received 19 September 2013; Accepted 2 November 2013

Academic Editor: Ming Li

Copyright © 2013 Zhiwu Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiwu Liao, “Low-Dosed X-Ray Computed Tomography Imaging by Regularized Fully Spatial Fractional-Order Perona-Malik Diffusion,” Advances in Mathematical Physics, vol. 2013, Article ID 371868, 9 pages, 2013. doi:10.1155/2013/371868